List of Articles by Author


*This author has been accepted with these names:

  1. Juršić, Ankica

*Articles are cited according to Uniform Requirements by International Committee of Medical Journal Editors - ICMJE and NLM Style Guide for Authors, Editors and Publishers

  1. Juršić A, Škrinjarić I. [Variations in expressivity and penetrance of hypodontia]. Acta Stomatol Croat. 1989;23(1):13-8.
  2. Juršić A, Škrinjarić I. [The inheritance of hypodontia in families - the segregational analysis]. Acta Stomatol Croat. 1988;22(4):261-9.
  3. Visković R, Juršić A, Cmelnik N. [Hypodontia - prevalence and variations in orthodontic patients]. Acta Stomatol Croat. 1988;22(1):23-30.